# SDR CALA2019042600648

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N37427
- Make and model: Boeing 737924ER
- Aircraft serial: 37097
- Aircraft time: 35,450 hours, 12,123 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Flush Valve
- Condition: Failed
- Location: Toilet
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LAV E BEGAN CONT FLUSH ON CLIMB. TANK INDICATES TOTALLY FULL. CY CLING SWITCH NO EFFECT LOGPAGE LOCKED BY TOMC FOR CORRECTIVE ACTION VERIFICATION. REPLACED TOILET AND SWITCH.
